# SDR C8GA20090105

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 2024T3
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE L1 DOOR HINGE PREVENTIVE MODIFICATION IS CRACKED AT THE CUTOUT AREA.  EXISTING REPAIR WAS REMOVED, FABRICATED NEW 1 EA DOUBLER DIM 19.1 X 9.8 INCHES FROM 2024 T3 .100 INCH AND 1 EA DOUBLER 28.8 X 14.7 INCHES FROM 2024-T3 .100 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
